# SDR WX0A2024031632001

- Difficulty date: March 16, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 48,367 hours, 29,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR- DISCREPANCY NOTED DURING HEAVY MX VISIT) PASSENGER CCOMPARTMENT, FR68 WEB L/H SIDE, CRACK FOUND AT STOP FITTING #6 LOWER INBD HOLE. / PASSENGER COMPARTMENT FRAME 68 LH SIDE STOP FITTING # 6 LOWER INBOARD HOLE PERMANENTLY REPAIRED AS PER SRM 53-41-12-300-010 REV 148 AND COMPLY AS PER SRM 53-41-12-300-008 REV 148.  THIS TASK IS CLASSIFIED REPAIR CATEGORY B WITH FUTURE INSPECTIONS AS PER SRI 53-41-12-205-009 REV 148.  INSPECTION THRESHOLD FROM TIME OF ADL / REPAIR EMBODIEMENT: 24500FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVAL: 10700FC (FH NOT RELEVANT) AND INSPECTION METHOD: HFEC AND ROTOTEST WITHOUT REMOVING THE BUSH.  SEE AWS FOR DETAILS OF WORK ACCOMPLISHED AND NDT REPORT MWO: 57604-1."
